# SDR DALA2017051003775

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO BAY FWD OF CARGO DOOR CUT-OUT RT SIDE SHIELD AT BS 440, STRINGER 26R HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED THE SHIELD BS 420 - 440 IAW SRM 51-10-02, 53,-30-15, 51-40-02, AND 51-40-05.
